# SDR UALA2011102405747

- Difficulty date: October 21, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 57,864 hours, 21,740 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 11362
- Condition: Faulted
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY AND CARGO SMOKE DETETECTOR FAULT DISPLAYED ON UPPER ECAM SCREEN.  RESET, NO HELP. PER FM REPLACED SDCU.  MAINTENANCE STATUS MESSAGE SDCU DISPLAYED ON THE LOWER ECAM SCREEN.  CHANNEL 1 INOPERATIVE, REPLACED SDCU PER MM, CHECKED OKAY.
